... over a?
I don't know if there was a glitch, but I'm unable to see your question. :-( I can tell you my own experience w/ Viibryd has been life changing. I was on Zoloft for many years and it just stopped working. When starting V, I had the typical GI issues but they cleared up after a few weeks. Just remember to take it w/ food... it helps a lot! Viibryd has helped me dig out of the hole I had burried myself in and I'm loving life again! I'm in my 2nd month and I'm optimistic. :-) Hope this helped!
I had a similar experience with increasing to the 20mgs of Viibryd. I was stating to feel like a new person on the 10mgs. I took the first dose of the 20mgs and felt miserable. Bad depressed mood and the jitters. I am feeling awful, to the point I am afraid to take the 20mgs again. I am thinking the 10 mgs. maybe all I need. I am also taking 300mgs. of Wellbutrin XL. I think I am going to cut my 20mgs in half and give it a try for a few days. Nothing is worse than a set back, especially when I felt like I was starting to get ahead.
Viibryd, was a life saver for me (actually a live saver). While going through the worse major depression cycle of my live, and I have been having them since 10 years-old, I was put on Viibryd. The normal GI problems were there, and be careful if switching from something else, you have to taper off one AD and up on Viibryd. I felt better pretty quick, I was pretty far down in the hole, so just knowing I was getting help may have contributed at first, but after 30 days, I knew this was the one.
My doctor took me up to 20 mg/day and kept me there until my symptoms demanded that I go to 40 mg. He did not automatically move me to 40 mg. I found his attitude excellent. If you can get by with 20 mg, great, but if you need more, then he has a place to go. You can't use more than 40 mg a day.
By now you know your question did not come through. It seems somewhat unusual for you to be taking your Viibryd dose at night. AM dosage with food is more typical. I can't address the issue with Celexa. I hope you can get it resolved with your Dr to give Viibryd a fair chance. Please keep us posted.
Please give the medication time. Your brain will automatically tell your body this is a new and foreign substance, and will want to reject it at first. Speak openly with your doctor about all your symptoms (keep a daily log). It is typical to wean off the drug you've been taking as you are beginning Viibryd. Usually by the time you start the 20mg you are off the old drug. For me when I went to 40mg, there were the named side affects - diarrhea, slight headache, brain zaps, restless leg, and sadness around the time for another dose. But they have subsided. This medication has helped me so much that I do not mind a few side affects. But again they have mostly gone away with consistant use. Been on the 40mg just over a month. I feel brighter and less sad than I have in years. Just allow your body time to give the meds a chance.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2011 • 2 answers
Posted 16 Feb 2012 • 6 answers
Posted 4 Sep 2012 • 19 answers
Posted 28 Feb 2013 • 2 answers
Posted 8 Oct 2015 • 2 answers